# SDR IPXA1668634

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587673
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD DAMAGED FED OF MAIN CARGO DOOR.  FABRICATED IAW EO B767-5320-9693-H.
